Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Ricci flow on asymptotically Euclidean manifolds

Yu Li

Geometry & Topology 22 (2018) 1837–1891
Abstract

In this paper, we prove that if an asymptotically Euclidean manifold with nonnegative scalar curvature has long-time existence of Ricci flow, the ADM mass is nonnegative. We also give an independent proof of the positive mass theorem in dimension three.

Keywords
Ricci flow, mass
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 83C99
References
Publication
Received: 9 December 2016
Revised: 15 May 2017
Accepted: 15 June 2017
Published: 16 March 2018
Proposed: John Lott
Seconded: Bruce Kleiner, Tobias H Colding
Authors
Yu Li
Mathematics Department
Stony Brook University
Stony Brook
NY
United States